MathSciNet Relay Station
MathSciNet bibliographic data
MR2835955 (2012g:41023) 41A36 (40A35)
Demirci, Kamil; Dirik, Fadime Approximation for periodic functions via statistical $\sigma$-convergence. Math. Commun. 16 (2011), no. 1, 77–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement